# SDR UALA2009031000066

- Difficulty date: January 5, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 51,520 hours, 7,627 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 IS FAULTY.  ACCOMPLISHED LEAK CK ON ALL CREW MASKS AND LINES. FOUND LEAK AT 'PRESSURE REGULATOR' TOP PORT.  REPLACED REGULATOR.  SERVICED OXYGEN TO LIMITS.  ACCOMPLISHED POST LK CK.  CK'S GOOD. CREW O2 HOLDS STEADY.
